Aspirin 325 Mg Enteric Coated Regular Strength Tablets  Pain and Fever
  • Aspirin 325 Mg Enteric Coated Regular Strength Tablets  Pain and Fever
  • Aspirin 325 Mg Enteric Coated Regular Strength Tablets - 100 Each - 136911

Aspirin 325 Mg Enteric Coated Regular Strength Tablets - 100 Each

Generic Ecotrin - Aspirin is used for the temporary relief of minor aches and pains. SALE.

View more Aspirin Tablets Items

Price:$1.69
    Qty:


    Buy

    1
    234+

     Each 

    $1.69
    $1.67$1.66$1.64

    Aspirin Tablets
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    . Reward Points on this item:1
    • UPC: 017714011017
    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:
    Aspirin Enteric Coated Regular Strength Tablets is used for the temporary relief of minor aches and pains associated with: arthritis, rheumatism.

    INGREDIENTS:
    Active Ingredients:
    Each Tablet Contains: Aspirin 325mg.
    Inactive Ingredients:
    Black Iron Oxide, Cellulose, Collodial Silicon Dioxide, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hydroxypropyl Methylcellulose, Polydextrose, Polyethylene Glycol, Shellac Wax, Sodium Alginate, Sodium Bicarbonate, Starch, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.

    DIRECTIONS:
    Drink a full glass of water with each dose.
    Adults and children 12 years and over: 1 to 2 tablets every 4 hours, while symptoms persist, not to exceed 12 tablets in 24 hours unless directed by a physician.
    Children under 12 years: ask a physician.


    Shipping Weight : 0.30 lb
    Most Helpful Customer Reviews!
    Overall Customer Rating of 1 Reviews:

    VSS Posted on 11/11/2011

    Everything arrived in great shape. We will be using you more.

    Rating:
    Great way to shop!